# SDR SWAA2020072001103

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 16,232 hours, 7,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE,  POPPING SOUND BY ROW 16,  PERFORMED A PERMANENT REPAIR BY REPLACING THE FLOOR PANEL OR RECTIFY IAW AMM 53-21-00/401.
